MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9588
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 12/06/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
Same case as mdr: (b)(4) and (b)(4).It was reported that stent profile problem occurred and patient experienced acute thrombosis and died.The highly calcified target lesion was located in the left anterior descending artery (lad).After crossing the lesion with an unspecified guidewire, two unspecified balloon catheters were advanced with difficulty due to the calcification.A 2.5x38mm promus premier drug-eluting stent (des) was implanted in the mid lad.Following implant, a distal dissection was noted along with 18mm of disease that also needed to be treated.A 3.5x32mm promus premier des was proximally overlapped the initially placed stent.Another 2.5x32mm promus premier was advanced distally through both stents but would not deliver despite pushing hard.The device was removed and the lesion was dilated with an unspecified balloon catheter.The 2.5x32mm stent was readvanced but was still unsuccessful.The device was removed however, the stent started stripping off the balloon and accordioned inside the previous deployed stents.The physician attempted to removed the dislodged stent that became stuck in the proximal lad.The artery started to clot after 30 minutes and a ventricular support device was placed.The surgeon was called for surgery but the patient passed away before the procedure.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9474802
Report Number2134265-2019-15748
Device Sequence Number2649148
Product Code NIQ
UDI-Device Identifier08714729844952
UDI-Public08714729844952
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number9588
Device Catalogue Number9588
Device Lot Number0023611667
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2019
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age79 YR